Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information



Pamen, OM
(2017) Maximum Principles of Markov Regime-Switching Forward–Backward Stochastic Differential Equations with Jumps and Partial Information. Journal of Optimization Theory and Applications, 175 (2). 373 - 410. ISSN 0022-3239, 1573-2878

[img] Text
Manuscript2017.pdf - Accepted Version

Download (627kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 06 Sep 2017 09:20
Last Modified: 11 Nov 2017 09:10
DOI: 10.1007/s10957-017-1144-x
URI: http://livrepository.liverpool.ac.uk/id/eprint/3009191
Repository Staff Access